Publication
Title
G-continued fractions and convergence acceleration in the solution of third-order linear recurrence relations of Poincaré-type
Author
Language
English
Source (journal)
Applied numerical mathematics. - Amsterdam
Publication
Amsterdam : 1991
ISSN
0168-9274
Volume/pages
8:3(1991), p. 225-242
ISI
A1991GR23600004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
[E?say:metaLocaldata.cgzprojectinf]
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 20.02.2015
Last edited 04.08.2017